Doctor insights on:
Paxil (paroxetine): Quite effective, if dosed right & is tolerated at higher dose. ...Read more
I take paxil (paroxetine). Paxil (paroxetine) caused 30 lb weight gain. I'm deaf & it aids tinnitus. Any alternative i can use? Please help.
Paxil (paroxetine): There are many ssris, a class of antidepressant. Depending on the reason you are taking it (used for anxiety, ocd, as well as depression), a good substitute with less associated weight gain can be selected. Your md can review the options with you, . ...Read moreSee 1 more doctor answer
Overdose paxil (paroxetine): Signs and symptoms of paroxetine (paxil) overdose include tremors, nausea, vomiting, sleepiness, dizziness, sweating, altered mental status, seizures, increased deep tendon reflexes, arrhythmias, and low blood pressure. Death is rare and has typically been described in patients taking multiple medications. ...Read more
Yes: Out of the ssri medications, Paxil (paroxetine) seems to be the one most common to contribute to weight gain (and this is on the fda adverse reaction list for this medication. Other ssris such as Prozac and zoloft (sertraline) do not have weight gain listed by fda as possible adverse reaction. Talk with your provider to consider alternatives if this concerns you. ...Read moreSee 3 more doctor answers
SSRI Antidepressant: Paxil (paroxetine) is an ssri antidepressant approved for treatment of unipolar (as opposed to bipolar) depression as well as a variety of anxiety-spectrum conditions. It carries a relatively greater risk of medication interactions & is considered to be less safe for a developing fetus as compared to some other antidepressants. All antidepressants have risk of emergent suicidal thinking in young people. ...Read moreSee 1 more doctor answer
Yes and: Unfortunately Paxil (paroxetine) is known to have more withdrawal symptoms than any other ssris. Therefore, it is recommended to discontinue Paxil (paroxetine) treatment by tapering the dosage very slowly & carefully under the monitoring of your prescribing physician. Be well and good luck! ...Read moreSee 1 more doctor answer